# SDR SIMA200302107

- Difficulty date: January 1, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING ON CRIC NR 29272, FOUND DURING AN IMBV INSPECTION, GALLEY CENTER BEAM RAMP CORRODED.  REMOVED AND INSTALLED SERVICEABLE BEAM RAMP IAW EMB 135 SRM 51-40-02 AND 51-40-03.  (M)
